# SDR UALA2012111906683

- Difficulty date: November 19, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 48,195 hours, 5,817 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL OVERHEAT CIRCUIT R1 STATUS MESSAGE.  REPLACED BOTH RIGHT ENG LOWER AFT FIRE DET ELEMENTS, OPS CK NORMAL.
